Welcome to ehealthforum.
Taking Provera in the first trimester could be risky.
It increases chances of birth defects in the baby sometimes leading to miscarriage.
Discuss your risks with your healthcare provider/gynecologist/perinatologist about chances that baby would have already got any harm.
Proceed with further steps as suggested by them.
All the best. Take care.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Pregnancy Q and A , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.